# SDR SWAA2025030601571

- Difficulty date: March 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 30,512 hours, 15,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 663 VAPOR BARRIER UPPER ATTACH ANGLE REPAIR CERTIFICATIONS NOT DOCUMENTED AND INCORRECT MANUAL REFERENCE FOR REPAIR PARTS AND AFOREMENTIONED PARTS.<[01] REPLACEMENT ANGLE #111A1322-9 AND .071 2024 T3 CLAD SHEET SWA SI 1977163 USED FOR SPLICE ANGLE PER SRM 57-10-10-2R-5. DRW # 111A1000 USED FOR AFOREMENTIONED PARTS ON CARD TTG8Q00YF1X7 STEP 1;2 & 3;[02] C/W INSPECTION OF C/A #1. REPLACEMENT ANGLE #111A1322-9 AND .071 2024 T3 CLAD SHEET SWA SI 1977163 USED FOR SPLICE ANGLE PER SRM 57-10-10-2R-5. DRW # 111A1000 USED FOR AFOREMENTIONED PARTS ON CARD TTG8Q00YF1X7 STEP 1;2 & 3
